... stomach most of the time, my breast and nipples are sore since then and my breast gets swollen sometimes. I even had one day where my nipples were leaking a little cloudy liquid. Just last night I had a horrible headache and I took a pain pill with caffeine, an hour later after I ate dinner my stomach felt really weird. I had a bit of diarrhea and then I felt really nauseated. I'm not sure if I could be pregnant, my husband and I are using protection by condoms since I got it removed but I did have unprotected sex before I had it removed. The first two years and 7 months while on the Implanon on I didn't have my period at all until the last 5 months I started having regular periods. Is there a chance I could be pregnant since before I had my Implanon removed, or could it just be the removal side effects, and should I wait and see until my period is supposed to happen to take a pregnancy test or should I go ahead and take one?
Not much of what you described are signs of early pregnancy. You didn't have unprotected sex, you were protected by the implant. Its just your body adapting to less hormones. Do not do a pregnancy test until you're period is a week late. You end up doing 3 or 4 because if you do it too early you just get false negatives. And do it first thing in the am.
It is probably side effects from changes in hormones. When you have Implanon implanted, once it is in there a while, your hormone levels stay pretty steady the first year and you may stop having periods, the second year the levels begin to drop some so you may see irregular periods and then finally toward time for removal and replacement you may be having regular periods. Once the device is removed and if it is not replaced, your hormones begin cycling normally. Your body has forgotten what it is like to have up and down hormones. You are probably just having nasty PMS symptoms but pregnancy IS a possibility especially if there has been any penetration without a condom whether he ejaculated or not. I know of many babies who were conceived when penetration happened for a few strokes then the couple put a condom on to resume sex and for ejaculation. Unfortunately this doesnt work since men leak sperm long before ejaculation.
More than likely though, your body just isnt used to your hormones cycling normally. In a normal cycle, out hormones rise and fall to trigger ovulation and then menstruation when an egg is not fertilized. These changes can cause a lot different symptoms-breast tenderness, nausea, diarrhea, cramping, bloating, headaches. You are probably getting ready to start soon. PMS symptoms can begin 1-2 weeks before some women's periods. Wait it out and see what happens. If you start your period, it is likely PMS symptoms (and these will likely get better as your body becomes used to the hormonal shifts again) If your period is at least a week late, you can perform a home pregnancy test. Be sure to use the very first morning void (pee) because this will have the highest levels of HCG (the hormone pregnancy test look for that are only present in pregnant women). If you are going to use condoms to prevent pregnancy, it is best to also use a spermicide to kill sperm on contact in the event of a small tear or break. Also NO penetration AT ALL without a condom! A man doesnt have to ejaculate inside you to get you pregnant. Just penetration is enough because men leak sperm before they ejaculate and it only takes one. If you dont wish to get pregnant soon, you may want to talk to your gynecologist about an alternative method of birth control. Especially if you do have bad PMS. Hormones in birth control help regulate the hormones so there arent so many drastic changes.
Did you ever find out whether it were your hormones changing because of the nexplanon removal or were you actually pregnant? I'm having the same symptoms and I had mine removed a week ago, but I am TTC again.
Hi all I had the implant out 3 weeks ago and eva since iv had sharp stabbing pains around right boob and goes to my stomach and back been to doctors they think its my hormones all over the place its horrible as im trying to work but it makes me cry wene it gets very painful is this normal wene u have implant out after nearly 3years x
reading some of your guys comments making me feel on edge yet educational. I just went to the to get my nexplanon removed today because i was trying to tolerae the side negative side effects it had on me. i was trying told hold on as bad as i could. However, Ive only had the implant for 5 months as of today. I am kind of glad i did some kind of research to see if there would be any bad side effects from removing it so i know what to look for if and when it occurs. will keep you all posted.
I have had the implant out for a year and had one period since then. When I was on it I had no periods at all. When I got it out 5 months later I had to get my gallbladder and appendix out I had stomache problems for over 2 years before they fugured out what was wrong. Wish I never had the implant in going a year after it was removed with no period makes you think you have something seriously wrong with you.
OMG I have no answer but to ask how are u now? I just got mine out I almostdied
I had nexplanon in for 3 years and it was removed 3 days ago. I feel horrible. Cold, achy, extremely fatigued and depressed. I struggled to hold my eyes open at work and was unsuccessful at times. I can't understand why getting off nexplanon is so different than getting off of birth control pills. When I came off the pills I did not have any of these nasty symptoms. Is anyone else feeling bad after removal?
Well girls turned out I was pregnant with my now 3 year old daughter, I think that might have been part of why I was feeling the way I did, after I gave birth I had the nexplanon implanted again, same side effects, I get it removed next month and I really can't wait, after this one I won't ever go back to the implant. My hair falls out alot, it's so thin now, and I feel depressed and have bad anxiety, I feel tired all the time and I've gained weight since I had put in, and no matter how hard I work at losing it, I never can get past 10 pounds. I've had a period almost every month on this one, with the first implant, my period went away for 2 years. Once I get it removed I will be back to let you all know how im feeling off of it.
Hi I had implants in for 13 years and not had one period iv just had my implant taken out 4 weeks ago and Iv had the worse headaches and cramps and now my breast are very sore is this normal
It has now been one week since mine was removed. I am only spotting. I had problems with headaches last week and my breast are tender. I also feel unusually bloated.
Hey ladies ! I just had my nexplanon removed 3 days ago and I'm experiencing extreme tiredness and stomachaches... I've been reading through threads for a few hours now and can't find anything on this but did any of you experience vagional dryness after getting it taken out? My husband thinks I'm not attracted to him anymore which definitely isn't the case. I just want to get to the bottom of this !!! I had the WORST 3 years of my life with this thing in my arm and I thought once I got it out everything would stop! But boy was I wrong. It seems to be just bringing even more problems not that it's gone !
I got my Nexplanon Removed about 3 weeks ago after 2 months of having it. I bled the ENTIRE TIME i had the implant, and there was no way I was going to live like that for the next three years. After i got it out, I had THE HEAVIEST CLOTTED PERIOD OF MY LIFE. I WOULD NOT STOP BLEEDING. Went to the ER because I was scared to death. The doctor said she had seen this before with patients who recently had the Nexplanon removed. It was seriously scary and NOT NORMAL. My period stopped after 2 weeks. Now I am very tired and somewhat depressed. I also have severe pregnancy symptoms (have NOT been intimate ONCE since Ive had it out, so 1000% sure im not pregnant). I have been feeling so nauseous, just like I did during the first trimester of being pregnant with my son. That is the only way I can describe how I'm feeling- first trimester of pregnancy. I am exhausted, and all I want to do is sleep, which is not an option. I know its my hormones going all over the place.
Straight up, this is horrible advice, (and a joke) but you're better off getting pregnant than having this thing in your arm. LOL!
It has been about one month now since removal. I have a few occurrences of very faint spotting but still no period. I see my Dr for my follow up in 2 weeks. Not sure what my body is doing
I got the Nexplanon in December and just had it removed 3 weeks ago. I bled the entire time, everyday for 5 months. I had no other side effects. Before getting it removed I asked my doctor if there was anything I could do to stop the bleeding. I was prescribed a low dose of estrogen for one week and nothing changed. The physician said I could wait another month and then take two weeks of the same medication. I was over it by this point and chose to get it removed. Removal wasn’t bad, a little less painful than when I got the implant. I started the pill the day the Nexplanon was removed and stopped bleeding immediately except for about a week later I spotted for a couple days. Since getting the Nexplanon removed my hormones have been all over the place and I have been experiencing pretty bad anxiety, depression, and have gained 10lbs as well. I’ve been so emotional, it’s terrible. The nurse I spoke with said it can take up to 3 months for my hormones to get back to normal levels. If you’re considering getting this implant, DON’T.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.